zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global existence and asymptotic behavior for a fractional differential equation. (English) Zbl 1121.35020
The authors are concerned with the global existence and asymptotic behavior of solutions to an initial boundary value problem of hyperbolic type. They investigate the interaction between a polynomial source and a dissipation of fractional order.

MSC:
35B40Asymptotic behavior of solutions of PDE
26A33Fractional derivatives and integrals (real functions)
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
35L99Hyperbolic equations and systems
WorldCat.org
Full Text: DOI
References:
[1] Alaimia, M. R.; Tatar, N. -E.: Blow up for the wave equation with a fractional damping. J. appl. Anal. 11, No. 1, 133-144 (2005) · Zbl 1078.35061
[2] Brandon, D.: Global existence and asymptotic stability for a nonlinear integrodifferential equation modeling heat flow. SIAM J. Math. anal. 22, 72-106 (1991) · Zbl 0722.45008
[3] Gripenberg, G.; Londen, S. O.; Staffans, O.: Volterra integral and functional equations. (1990) · Zbl 0695.45002
[4] Gripenberg, G.; Londen, S. O.; Prüss, J.: On a fractional partial differential equation with dominating linear part. Math. meth. Appl. sci. 20, 1427-1448 (1997) · Zbl 0889.45010
[5] Hrusa, W. J.; Nohel, J. A.: The Cauchy problem in one-dimensional nonlinear viscoelasticity. J. diff. Eqs. 59, 388-412 (1985) · Zbl 0535.35057
[6] Hrusa, W. J.; Renardy, M.: A model equation for viscoelasticity with a strongly singular kernel. SIAM J. Math. anal. 19, No. 2, 257-269 (1988) · Zbl 0644.73041
[7] Kirane, M.; Tatar, N. -E.: Exponential growth for a fractionally damped wave equation. Zeit. anal. Anw. (J. Anal. appl.) 22, No. 1, 167-177 (2003) · Zbl 1029.35177
[8] Matignon, D.; Audounet, J.; Montseny, G.: Energy decay for wave equations with damping of fractional order. Proc. fourth international conference on mathematical and numerical aspects of wave propagation phenomena, 638-640 (1998) · Zbl 0973.74039
[9] Nohel, J. A.; Shea, D. F.: Frequency domain methods for Volterra equations. Adv. math. 22, 278-304 (1976) · Zbl 0349.45004
[10] Payne, L.; Sattinger, D. H.: Saddle points and instability on nonlinear hyperbolic equations. Israel J. Math. 22, 273-303 (1975) · Zbl 0317.35059
[11] Petzeltova, H.; Prüss, J.: Global stability of a fractional partial differential equation. J. int. Eqs. appl. 12, No. 3, 323-347 (2000) · Zbl 0987.35022
[12] Podlubny, I.: Fractional differential equations. Mathematics in sciences and engineering 198 (1999) · Zbl 0924.34008
[13] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications. (1987)
[14] Sattinger, D. H.: On global solutions for nonlinear hyperbolic equations. Arch. rational mech. Anal. 30, 148-172 (1968) · Zbl 0159.39102
[15] Staffans, O.: On a nonlinear hyperbolic Volterra equations. SIAM J. Math. anal 11, 793-812 (1980) · Zbl 0464.45010
[16] Tatar, N. -E.: A wave equation with fractional damping. Zeit. anal. Anw. (J. Anal. appl.) 22, No. 3, 1-10 (2003)
[17] Tatar, N. -E.: The decay rate for a fractional differential equations. J. math. Anal. appl. 295, 303-314 (2004) · Zbl 1052.35111
[18] Tatar, N. -E.: A blow up result for a fractionally damped wave equation. Nonl. diff. Eqs. appl. (NoDEA) 12, No. 2, 215-226 (2005) · Zbl 1129.35435
[19] Vo-Khac-Khoan: Distributions, analyse de Fourier, opérateurs aux dérivées partielles II. (1972) · Zbl 0252.46093